# SDR USAA2012041900004

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Flow Valve
- Part number: 3005136
- Condition: Debonded
- Location: Rt Engine
- Component: Governor, Woodward
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PHL - FLT 1451  PHL TO PUJ.  ABORT TAKEOFF AT 80 KNOTS.  AT 80 KNOTS, DID NOT HAVE 1.4 EPR ON RIGHT ENGINE.  AT 80 KNOTS, RIGHT EEC LIGHT & RIGHT ENGINE LIMITER LIGHT ON.  REPLACED RIGHT FUEL FLOW GOVERNOR.  OP'S & LEAK CHECK OK.  P4 ORIFICE DEBONDED.
